# SDR AALA202311010434

- Difficulty date: October 31, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N424AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10141
- Aircraft time: 11,413 hours, 3,103 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND EMERGENCY DOOR ACCUMULATORS BELOW LIMITS. SERVICED RIGHT SIDE EMERGENCY DOOR DAMPER CYLINDER PER AMM 52-22-00.
